# SDR CA120105008

- Difficulty date: January 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 9,129 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 1702286B
- Condition: Failed
- Location: Slat Skew
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT ENCOUNTERED A SLAT FAILURE ON APPROACH. NIL EMEREGENCY WAS DECLARED AND THE LANDING WAS ROUTINE WITH NIL ADVERSE PASSENGER REACTION. ON APPROACH,  SLAT FAIL EICAS MESSAGE. SLAT INDICATION ON EICAS STUCK AT 3. REPLACED LT SLAT O/B SKEW SENSOR 2/3 AND 3/4. REPLACED W511 AND W512 WING SLAT HARNESSES IAW AMM 27-83-01. OPS CHECKED OK.
